# SDR USAA990382

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Part time: 45,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-2 CHECK, VISUAL INSPECTION FOUND A 1 INCH AREA OF CORROSION AT STATION 312 LBL 1 FLOORBEAM.  INSTALLED NEW 'T' CAP WITH SPLICES AND REPAIR STRAPS PER TR 53-10-13.  (M)
